# SDR 20000919SH025

- Difficulty date: September 19, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N10WW
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680319
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controller
- Part number: 6841403
- Condition: Worn
- Location: Elev Trim Cntrl
- Part time: 2,441 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATE OF OCCURRENCE:  12-11-90PILOT REPORTED THAT ATTEMPT TO MANUALLY ADJUST STABILATOR TRIM FAILED.  EXAMINATION REVEALED THAT PLASTIC TRIM CONTROL WHEEL WAS WORN IN AREA OF DETENT RECEPTACLE THAT ENGAGES BALL SWAGED ON CONTROL CABLE.  CONTROL WHEEL WAS REPLACED WITH NEW AND TRIM CONTROL WAS RIGGED PER PIPER PA-32 SERIES SERVICE MANUAL.  SUBMITTER SUSPECTED THAT DUE TO RELATIVELY LOW TIME OF PART/AIRCRAFT, DAMAGE POSSIBLY OCCURRED DUE TO ATTEMPT TO OVERRIDE FAILED OR LOCKED UP ELECTRIC TRIM SYSTEM BY APPLYING EXCESSIVE FORCE TO CONTROL.  (X)
